Phase Control of Circular Polarization from a Slot with a Parasitic Dipole

Kyeong-Sik MIN  Jiro HIROKAWA  Kimio SAKURAI  Makoto ANDO  

Publication
IEICE TRANSACTIONS on Communications   Vol.E81-B   No.3   pp.668-673
Publication Date: 1998/03/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8516
Type of Manuscript: PAPER
Category: Antennas and Propagation
Keyword: 
parasitic dipole,  inclined slot,  circular polarization,  narrow-wall,  waveguide,  

Full Text: PDF(540.1KB)>>
Buy this Article




Summary: 
The characteristics of circular polarization from a slot with a parasitic dipole are investigated analytically. It is derived that its phase is linearly dependent upon the angle of the dipole and is independent of that of slot. This interesting behavior is also confirmed by experiments.